# SDR AALA20041027

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT HAND EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  CLEANED AND RESEATED CONNECTORS ON RIGHT HAND AFT EMERGENCY EXIT SIDEWALL LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
